Behavioral issues found in children linked to mothers taking Tylenol during pregnancy

Friday, August 19, 2016
By Paul Martin

by: Isabelle Z.
NaturalNews.com
Friday, August 19, 2016

Many people mistakenly believe that acetaminophen, the painkiller in Tylenol, is a relatively safe medication. However, just because it’s available over the counter does not mean that it cannot cause adverse effects. This is especially true when it comes to pregnant women.

Even the most cautious expectant mother doesn’t think much of taking a Tylenol or two when a headache or other type of pain starts to become unmanageable, but a new study shows why this might not be the best idea.

According to a study published this week by the JAMA Pediatrics journal, women who used acetaminophen during their 18th and 32nd weeks of pregnancy were more likely to report a number of problematic behaviors when the child reached 7 years of age.

In fact, when compared to women who did not use the drug at 18 weeks of pregnancy, the women who took acetaminophen were 42 percent more likely to note hyperactivity in their children and 31 percent more likely to note conduct problems.

When it comes to acetaminophen use at 32 weeks of pregnancy, these women were 29 percent more likely to report emotional problems in their child at 7 years of age and 46 percent more likely to report behavioral problems.

The study involved nearly 8,000 mothers who gave birth from 1991 to 1992 in Avon, England. While it’s important to note that the link is not necessarily an indication of cause and effect, it does fuel existing concerns that fetal exposure to the drug could lead to neurodevelopmental problems.

Past studies link maternal acetaminophen use to ADHD, asthma

The Rest…HERE

Leave a Reply

Happy Holidays! Revolution Radio is a 100% volunteer run site. We appreciate any holiday cheer you can spare this Christmas season. God bless!

Follow us on Twitter